Some rationally convex sets
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Exposé no. 17, 5 p.
@article{SEDP_1972-1973____A18_0,
     author = {Wermer, J.},
     title = {Some rationally convex sets},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:17},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1972-1973},
     zbl = {0261.46053},
     mrnumber = {397411},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1972-1973____A18_0/}
}
Wermer, J. Some rationally convex sets. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Exposé no. 17, 5 p. http://www.numdam.org/item/SEDP_1972-1973____A18_0/

[1] E. Bishop, A minimal boundary for function algebras, Pacific J. Math. 9 (1959), 629-642. | MR 109305 | Zbl 0087.28503

[2] R. Basener, On rationally convex hulls, Trans. Amer. Math. Soc., (to appear). | MR 379899 | Zbl 0239.46051

[3] E. Stout, The theory of uniform algebras, Bogden and Quigley, Inc. (1971). | MR 423083 | Zbl 0286.46049

[4] A. Browder, Introduction to function algebras, W. A. Benjamin, Inc. (1969). | MR 246125 | Zbl 0199.46103

[5] B. Cole, One point parts and the peak point conjecture, Ph. D. dissertation, Yale University (1968).